My wife and i both went to the doctor today and both showed positive for meth, which neither one of us has EVER done and we couldnt believe it. But now we understand why it is the Rantidine (SP?) aka Zantac.
This does happen from time to time, depending on the tox screen used. This is why it is important to always tell the doc every med you are taking, whether Rx'd or OTC, vitamins, etc. In these kinds of cases, always ask for a repeat test with a different testing method.
the answres most definately yes i took one at probation office(i called & volunteered to do so cuz i didnt have 100.00 for hair folicle so i called and asked could i take a pee test until i got the money) well i took the test and it came back positive for meth, me knowing i was clean asked fo another one same results. i was shocked have never did meth in my life... have did pot pills & coke before but nothing for a year prior to the test. i was sentenced to 22 mnths prison for this so YES it can happen... when i got to intake @ lee arrendale state prison they had a sign on the wall @ intake sayin this very thing, i was sooo mad if the prison system acknowleges this why doesnt the probation/ parole offices btw after spending 9 months in jail when i arrived @ lee arrendale i tested positive again ...
Just a bit of advice. It's always helpful to check the date on a thread before replying. This one is a year and a half old (which, compared to some old threads is new!). It's possible that the OP is long gone by now. Best thing to do if you see a thread is old is start a new one of your own. You'll get more replies that way as well.
Sorry to hear of your situation, and I agree that more correctional departments need to be aware of these possible testing errors and what test to administer as a follow up to prove, or disprove the first test.
I was terminated from pain management because of this stuff. I just found out that zantac can do that. It was buggin so bad cause i know i didn't do methamphetamines and they made me feel so small and I have been suffering in pain for more than a month cause i took stomach medication that my primary doctor prescribed to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.